Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups
HTML articles powered by AMS MathViewer

by Peter Scholze PDF
J. Amer. Math. Soc. 26 (2013), 227-259 Request permission


We extend the results of Kottwitz on points of Shimura varieties over finite fields to cases of bad reduction. The “test function” whose twisted orbital integrals appear in the final expression is defined geometrically using deformation spaces of $p$-divisible groups.
Similar Articles
Additional Information
  • Peter Scholze
  • Affiliation: Mathematisches Institut der Universität Bonn, Endenicher Allee 60, 53115 Bonn, Germany
  • MR Author ID: 890936
  • Email:
  • Received by editor(s): November 9, 2011
  • Received by editor(s) in revised form: July 23, 2012
  • Published electronically: August 16, 2012
  • Additional Notes: This paper was written while the author was a Clay Research Fellow.
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 26 (2013), 227-259
  • MSC (2010): Primary 11G18, 14G22, 14L05; Secondary 14G35, 14B12
  • DOI:
  • MathSciNet review: 2983011